Yıl 2016, Cilt 19, Sayı 19, Sayfalar 132 - 144 2016-06-01

ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING

David E. Dobbs [1] , Jay Shapiro [2]

169 222

An example is given of a finitely generated abelian torsion-free monoid S on which the group G with two elements acts via semigroup automorphisms such that for any field K, when the given action is extended so that G acts on the monoid ring K[X; S] via ring automorphisms that fix K elementwise, the ring extension K[X; SG] ⊆ (K[X; S])G is not integral and does not satisfy the going-down property.
Commutative ring, ring extension, group action, fixed ring, integrality, going-down, semigroup, fixed semigroup, semigroup ring, INC, LO, factor semigroup, maximal ideal, Krull dimension, orbit, locally finite
Konular Matematik ve İstatistik
Diğer ID JA35BD76EB
Dergi Bölümü Makaleler
Yazarlar

Yazar: David E. Dobbs

Yazar: Jay Shapiro

Bibtex @ { ieja266198, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2016}, volume = {19}, pages = {132 - 144}, doi = {10.24330/ieja.266198}, title = {ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING}, key = {cite}, author = {Shapiro, Jay and Dobbs, David E.} }
APA Dobbs, D , Shapiro, J . (2016). ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING. International Electronic Journal of Algebra, 19 (19), 132-144. DOI: 10.24330/ieja.266198
MLA Dobbs, D , Shapiro, J . "ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING". International Electronic Journal of Algebra 19 (2016): 132-144 <http://dergipark.gov.tr/ieja/issue/25192/266198>
Chicago Dobbs, D , Shapiro, J . "ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING". International Electronic Journal of Algebra 19 (2016): 132-144
RIS TY - JOUR T1 - ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING AU - David E. Dobbs , Jay Shapiro Y1 - 2016 PY - 2016 N1 - doi: 10.24330/ieja.266198 DO - 10.24330/ieja.266198 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 132 EP - 144 VL - 19 IS - 19 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266198 UR - http://dx.doi.org/10.24330/ieja.266198 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING %A David E. Dobbs , Jay Shapiro %T ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING %D 2016 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 19 %N 19 %R doi: 10.24330/ieja.266198 %U 10.24330/ieja.266198
ISNAD Dobbs, David E. , Shapiro, Jay . "ON INTEGRALITY AND GOING-DOWN INSIDE THE FIXED RING OF A MONOID RING". International Electronic Journal of Algebra 19 / 19 (Haziran 2016): 132-144. http://dx.doi.org/10.24330/ieja.266198